Schlumprecht, Thomas individual record

I have research interests in Functional Analysis, Probability Theory, Convex Geometry and Mathematics in Finance.

selected publications
Academic Articles49
  • Schlumprecht, T., & Zsk, A. (2018). The algebra of bounded linear operators\break on p p has infinitely many closed ideals. Journal fr die reine und angewandte Mathematik (Crelles Journal). 2018(735), 225-247.
    doi badge
  • Dilworth, S. J., Gogyan, S., Kutzarova, D., & Schlumprecht, T. h. (2017). On the boundedness of threshold operators in $$L_1[0,1]$$ with respect to the Haar basis. Positivity. 21(1), 157-176.
    doi badge
  • Baudier, F., Freeman, D., Schlumprecht, T., & Zsk, A. (2016). The metric geometry of the Hamming cube and applications. Geometry & Topology. 20(3), 1427-1444.
    doi badge
  • Schlumprecht, T. h. (2015). On Zippin's Embedding Theorem of Banach spaces into Banach spaces with bases. Advances in Mathematics. 274, 833-880.
    doi badge
  • Dilworth, S. J., Kutzarova, D., Odell, E., Schlumprecht, T. h., & Zsk, A. (2014). Renorming spaces with greedy bases. Journal of Approximation Theory. 188, 39-56.
    doi badge
Conference Papers1
  • Schlumprecht, T., & Troitsky, V. (2002). On quasi-affine transforms of Reads operator. Proceedings of the American Mathematical Society. 131(5), 1405-1413.
    doi badge
chaired theses and dissertations
First Name
Last Name
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368